i'm on 100mg fentanal patches and i am trying to cut down on them because i suffer from very bad side effects. the side effects include hot and cold flushes, shaking from head to foot, can't catch my breath, headaches, vomiting, crying(lots and lots), insomnia, can't control my arms and legs. this just a few of my side effects can any one please give me some advice how to cope with all of these.
very sad lady! OMG! I am so sorry no one has answered your question. You are suffering so badly. I tried the fentanyl patch years ago while in the hospital & had the same exact reaction. You need to get off of them now if you haven't already. What kind of pain are you using them for? What else have you tried or used? Would be more than happy to help if I can...
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2010 • 2 answers
Posted 31 Jul 2010 • 1 answer
Posted 2 Feb 2011 • 2 answers
Posted 18 Jul 2011 • 3 answers
Fentanyl - Where on your body can you use fentanyl patches. The directions make it seem like there..
Posted 15 Jul 2017 • 1 answer